# SDR ASOA201001817

- Difficulty date: November 9, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER FLOOR SILL IS CORRODED AT PROX SENSOR.  RESOLVED ON W/O: 180442 TASKCARD: N/R-00546 .  UPON FURTHER INVESTIGATION FOUND PAX DOOR LOWER SILL ANGLE TO BE CORRODED BEYOND LIMITS.  LOWER SILL ANGLE REQUIRES REPLACEMENT.  LOWER PAX DOOR SILL ANGLE REQUIRES REPLACEMENT.  REMOVED THE PAX DOOR LOWER FLOOR SILL ANGLE.  LOCATED AND DRILLED A NEW ANGLE TO MATCH THE FUSELAGE IAW CRJ20 SRM 51-42-01, 51-42-06, 51-0-11, 51-42-10.  FLOOR SILL REQUIRES INSTALLATION.  INSTALLED PAX DOOR LOWER FLOOR SILL ANGLE IAW CRJ 200 SRM 51-42-06, 51-42-21 AND 51-42-11.  RIVETLESS NUTPLATES NEED INSTALLED ON PAX DOOR LOWER SILL PLATE.  INSTALLED RIVETLESS NUTPLATES ON PAX DOOR LOWER SILL PLATE IAW CRJ 200 SRM 51-22-00.  CURE CHECK REQUIRED ON PAX DOOR LOWER SILL PLATE RIVETLESS NUTPLATES.  CURE CHECK GOOD IAW CRJ AMM 51-23-00-390-815.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
